Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What are the side effects of Regestrone ?

hi, doc. I get very heavy bleeding everymonth, for which one of the doc has prescribed me with the regestrone tablet to be taken . i just want to know will there be any side effects. pls help me
Asked On : Mon, 25 Jul 2011
Answers:  4 Views:  709
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
welcome to HCM
Read your prob, first you have to rule out the cause of heavy bleeding by getting blood test for hormos, n sonography for rule out any cyst of any uterine deformity. then discuss it with your doc n start proper treatment. regestron is a hormonal tab n it has no side effect so take it as per advise.
Answered: Mon, 25 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.

Most of the medicines do have some side effects.

There is always a risk of side effects like nausea, headache, breakthrough bleeding and weight changes.      

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Mon, 25 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You are having menorrhagia.
Consult gynaec and get investigated.
get ultra sound done and get diagnosed.
After 3-4 cycles oh hormonal course and you will be cured.
There is no side effects of registrone.
ok and bye.
Answered: Mon, 25 Jul 2011
I find this answer helpful
  User's Response
Thanks a lot doctor for your reply, my gynecologist taken all the test , she has even d one ultra sound. But she says there is no problem . it might get cured after i get married or need to be performed DNC. pls suggest me
Answered: Fri, 5 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor